# SDR A6WA201542895

- Difficulty date: July 3, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 28,260 hours, 27,265 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RECEIVED CONFIG SPLRS MSG ON TAKEOFF ROLL, ABORTED AT 70 KNTS.  SPLRS WERE RETRACTED. TAKEOFF CONFIG OK MSG WAS PRESENT BTMS 5554.
